ホーム > 店頭売り医薬品 > アイテム #39236
画像をクリックしてズームイン

アスピリン腸溶錠 325 mg, Compare to Bayer potency_units.unit.44, 100 コーティング錠剤

by OTC
希望小売価格: ¥ 384
節約: ¥ 80
当社の価格: ¥ 305   (21%オフ)

You can add an item to cart by clicking on the button

医薬品成分表

  1回の服用による
摂取量
% 1日分
摂取量
(DV)
Aspirin (NSAID*)
*nonsteroidal anti-inflammatory drug
325 mg
その他の原材料: Inactive Ingredients: cellulose, D&C yellow #10 lake, FD&C yellow #6 lake, hypromellose, iron oxide, PEG, polydextrose, polyvinyl acetate phthalate, propylene glycol, shellac wax, silica, simethicone, sodium alginate, sodium bicarbonate, starch, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate. May also contain acetylated monoglycerides, croscarmellose sodium, hypromellose phthalate, methacrylic acid, mineral oil, polysorbate 80, sodium lauryl sulfate.
用法: Drink a full glass of water with each dose.
Swallow whole, do not chew or crush.
Do not exceed recommended dose.

Take 1-2 tablets every 4 hours, as needed, not more than 12 tablets in 24 hours, or as directed by a doctor.
警告: Reye's Syndrome: Children and teenagers who have or recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor becasue these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.

Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you are age 60 or older, have stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAID's (aspirin, ibuprofen, naproxen, or others),have 3 or more alcoholic drinks every day while using this product, take more or for a longer time then directed.

Do not use if you are allergic to aspirin or any other pain reliver/fever reducer.